Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 574291, 20 pages
http://dx.doi.org/10.1155/2012/574291
Research Article

Nonlinear Damping Identification in Nonlinear Dynamic System Based on Stochastic Inverse Approach

Institute of Industrial Science, The University of Tokyo, 4-6-1 Komaba, Meguro-ku, Tokyo 153-8505, Japan

Received 11 August 2011; Revised 6 January 2012; Accepted 26 January 2012

Academic Editor: Mohammad Younis

Copyright © 2012 S. L. Han and Takeshi Kinoshita. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. L. Han and Takeshi Kinoshita, “Nonlinear Damping Identification in Nonlinear Dynamic System Based on Stochastic Inverse Approach,” Mathematical Problems in Engineering, vol. 2012, Article ID 574291, 20 pages, 2012. https://doi.org/10.1155/2012/574291.